# SDR UIEA2025061100738

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 110,067 hours, 19,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NWW SIDE PANEL WL150, BETWEEN STA 300 AND STA 320 FOUND 1 EA FASTENER HOLE CRACKED.( NWW STA 320 WL150 SIDE PANEL 1 EA FASTENER HOLE CRACK AREA REPAIRED AND 1 EA STIFFENER REPLACED IAW RI-53-10-17693 REV. A. NO FURTHER DEFECTS NOTED. )
